# SDR ASOA01049

- Difficulty date: April 28, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

FLT 4063 - DURING CLIMB-OUT FROM ATL, AT APPROXIMATELY 15,000 MSL, AIRCRAFT EXPERIENCED LEFT ENGINE FAILURE.  AIRCRAFT RETURNED TO AND LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND RPLACED THE LEFT ENGINE HYDROMECHANICAL UNIT.  ENGINE IS CURRENTLY UNDERGOING MAINTENANCE.  (M)
